Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

Abstract Title:

Acute cholestatic hepatitis during simvastatin administration.

Abstract Source:

Recenti Prog Med. 1991 Apr ;82(4):233-5. PMID: 1857844

Abstract Author(s):

M Ballaré, M Campanini, E Catania, G Bordin, G Zaccala, A Monteverde

Article Affiliation:

Divisione di Medicina generale II, Ospedale Maggiore, Novara.

Abstract:

Simvastatin, recently introduced in clinical practice for pharmacological treatment of hypercholesterolemia, has been found to cause minor and reversible elevations of serum transaminases. We report a case of acute cholestatic hepatitis during simvastatin therapy. Clinical, biochemical, immunological, and histological findings were consistent with a simvastatin-induced liver damage through an immunological-mediated mechanism. This case suggests a careful monitoring of liver function tests during simvastatin therapy, and caution in continuing simvastatin administration when elevations of serum transaminases take place.

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2017 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.